# SDR SWAA2024080612319

- Difficulty date: July 14, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N8721J
- Make and model: Boeing 737-8
- Aircraft serial: 42548
- Aircraft time: 12,339 hours, 5,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FWD CORNER SCUFF PLATE IS CRACKED. P/N 143A8331-3<[01] FWD CARGO DOOR FWD CORNER SCUFF PLATE WAS REPAIRED ON BACK SHOP W/O 45883/1000/0001 SERIAL NO. 9334868 SHOP IAW SRM 53-30-15-2R-1;[02] VERIFIED ITEM 1  AUDIT C/W
